# SDR IPXA2015012685442

- Difficulty date: January 13, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 213,468 hours, 14,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545782
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: CP11, MAIN DECK FLOOR PANEL 232XCF DETERIORATED HONEYCOMB AT EDGE 143-491.  FABBED PANEL 232XCF, PN 143N5457-82 FROM A402H-48X144, BATCH 2613192 IAW SERO 5320-9692-H. 2.  STEP OUT REQUIRED IAW SREO 5320-9692-H3.  SCUFF SAND AROUND THE STEP CUT AREA IAW SREO B757-5320-9692-H4.  CLEAN THE AREA IAW SREO B757-5320-9692-H5 OK TO BOND.  
ACCOMPLISHED SDR IAW GMM 03.16.01.01
